# SDR DALA2018022701254

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 79,997 hours, 9,822 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Row 32 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK FROM GATE, OXYGEN MASK DOOR AT ROW 32 DEF OPENED AND MASK FELL OUT. RESET AND CLOSED THE OXYGEN MASK DOOR AND CHEKED NORMAL IAW AMM 35-21-02.
